# SDR AAL2003F00009

- Difficulty date: October 29, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS SRM CONDITION II DAMAGE AT STA 237 FROM LONGERON 17L TO 18L.  AREA 16 INCH X 14.5 INCH HIGH, DEPTH .050 INCH.  REPAIR APPROX 18 INCH X 18 INCH.  PERMANENT REPAIR ACCOMPLISHED, 10-29-02.  PAPERWORK SIGNED OFF TO SRM.
